# SDR ASAA0752437

- Difficulty date: December 26, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 3,196 hours, 966 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC MESSAGE POPS UP AS FOLLOWS:  "VERIFY THE FOLLOWING DATA LOADER IS POWERED * NO DISC IN DATA LOADER * SELECT SOURCE FMC ON DATA LOAD SELECT PANEL" SOURCE FMC SELECTED VIA THE FMC SOURCE SEL SWITCH.  CYCLED SHIPS POWER AND MESSAGE CLEARED & DID NOT COME BACK.  FMC NR 1 #2 NORMAL OPS.
